Alert archive / Tennessee / Frost Advisories in 2017
Frost Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 29, 2017, 3:38 AM CDT for 21 counties in Tennessee. It took effect at Oct 30, 2017, 12:00 AM CDT. It was in force for 37 min.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2017, 3:38 AM CDT (08:38 UTC)
- In effect from
- Oct 30, 2017, 12:00 AM CDT
- Expired
- Oct 30, 2017, 12:37 AM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
All 21 counties
Bedford County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Stewart County, TN, Sumner County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800 WWUS74 KOHX 290838 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 338 AM CDT Sun Oct 29 2017 ...A Frost Advisory remains in effect this morning for locations West of I-65 closest to the TN River... ...A Freeze Warning is in now in effect from Midnight tonight through Monday morning for the Cumberland Plateau... ...A Frost Advisory is in effect from Midnight tonight through Monday morning for central portions of Middle Tennessee... .The coldest temperatures of the fall, thus far, are expected this morning and again tonight. Skies are expected to clear out near the Tennessee River this morning by sunrise and allow for some areas of frost to develop. For tonight, temperatures on the Cumberland Plateau should fall to, or just below freezing for several hours. Locations to the west of the Plateau will be a few degrees warmer but areas of frost are still expected to develop. TNZ009>011-029>034-063>066-077>080-291400- /O.UPG.KOHX.FZ.A.0001.171030T0400Z-171030T1400Z/ /O.NEW.KOHX.FZ.W.0008.171030T0500Z-171030T1400Z/ Macon-Clay-Pickett-Trousdale-Smith-Jackson-Putnam-Overton- Fentress-Cannon-De Kalb-White-Cumberland-Coffee-Warren-Grundy- Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Woodbury, Smithville, Sparta, Crossville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 338 AM CDT Sun Oct 29 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Monday. The Freeze Watch is no longer in effect. * TEMPERATURE...Locations across the Cumberland Plateau will see widespread temperatures of 30 to 32 degrees. * IMPACTS...Sensitive outdoor vegetation may be killed by the freezing temperatures. * GEOGRAPHIC AREA...the freeze warning includes that area of Middle Tennessee along and to the east of a Lafayette to Smithville to Manchester line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ007-008-026>028-059>062-075-095-291400- /O.NEW.KOHX.FR.Y.0004.171030T0500Z-171030T1400Z/ Robertson-Sumner-Cheatham-Davidson-Wilson-Williamson-Maury- Marshall-Rutherford-Bedford-Giles- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, and Pulaski 338 AM CDT Sun Oct 29 2017 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... The National Weather Service in Nashville has issued a Frost Advisory, which is in effect from midnight tonight to 9 AM CDT Monday. * TEMPERATURE...Locations across central portions of Middle Tennessee will see temperatures drop down into the mid 30s for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged by the frost. * GEOGRAPHIC AREA...the frost advisory is in effect for that portion of Middle Tennessee to the west of a Lafayette to Smithville to Manchester line and to the east of an Adams to Fairview to Pulaski line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ TNZ005-006-023>025-056>058-093-094-291400- /O.CON.KOHX.FR.Y.0003.171029T0900Z-171029T1400Z/ Stewart-Montgomery-Houston-Humphreys-Dickson-Perry-Hickman-Lewis- Wayne-Lawrence- Including the cities of Dover, Clarksville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Linden, Lobelville, Centerville, Hohenwald, Clifton, Waynesboro, and Lawrenceburg 338 AM CDT Sun Oct 29 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...Locations near the TN River should fall into the mid-30s after the clouds clear out early this morning. * IMPACTS...Sensitive outdoor vegetation may be damaged by the frost. * GEOGRAPHIC AREA...the frost advisory is in effect for that portion of Middle Tennessee to the west of an Adams to Fairview to Pulaski line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ 21
4 follow-up statements
998 WWUS74 KOHX 291348 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 848 AM CDT Sun Oct 29 2017 ...A Freeze Warning is in effect from Midnight tonight through Monday morning for the Cumberland Plateau... ...A Frost Advisory is in effect from Midnight tonight through Monday morning for central portions of Middle Tennessee... .Temperatures on the Cumberland Plateau should fall to, or just below freezing for several hours tonight. Locations to the west of the Plateau will be a few degrees warmer but areas of frost are still expected to develop. TNZ005-006-023>025-056>058-093-094-291500- /O.EXP.KOHX.FR.Y.0003.000000T0000Z-171029T1400Z/ Stewart-Montgomery-Houston-Humphreys-Dickson-Perry-Hickman-Lewis- Wayne-Lawrence- Including the cities of Dover, Clarksville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Linden, Lobelville, Centerville, Hohenwald, Clifton, Waynesboro, and Lawrenceburg 848 AM CDT Sun Oct 29 2017 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... The frost advisory has ended...any locations along the Tennessee River that experienced frost overnight will warm as the sun comes out. $$ TNZ009>011-029>034-063>066-077>080-300200- /O.CON.KOHX.FZ.W.0008.171030T0500Z-171030T1400Z/ Macon-Clay-Pickett-Trousdale-Smith-Jackson-Putnam-Overton- Fentress-Cannon-De Kalb-White-Cumberland-Coffee-Warren-Grundy- Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Woodbury, Smithville, Sparta, Crossville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 848 AM CDT Sun Oct 29 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...Locations across the Cumberland Plateau will see widespread temperatures of 30 to 32 degrees. * IMPACTS...Sensitive outdoor vegetation may be killed by the freezing temperatures. * GEOGRAPHIC AREA...the freeze warning includes that area of Middle Tennessee along and to the east of a Lafayette to Smithville to Manchester line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ007-008-026>028-059>062-075-095-300200- /O.CON.KOHX.FR.Y.0004.171030T0500Z-171030T1400Z/ Robertson-Sumner-Cheatham-Davidson-Wilson-Williamson-Maury- Marshall-Rutherford-Bedford-Giles- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, and Pulaski 848 AM CDT Sun Oct 29 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...Locations across central portions of Middle Tennessee will see temperatures drop down into the mid 30s for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged by the frost. * GEOGRAPHIC AREA...the frost advisory is in effect for that portion of Middle Tennessee to the west of a Lafayette to Smithville to Manchester line and to the east of an Adams to Fairview to Pulaski line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
387 WWUS74 KOHX 291919 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 219 PM CDT Sun Oct 29 2017 ...A Freeze Warning is in effect from Midnight tonight through Monday morning for the Cumberland Plateau... ...A Frost Advisory is in effect from Midnight tonight through Monday morning for central portions of Middle Tennessee... .Temperatures on the Cumberland Plateau should fall to and just below freezing for several hours tonight. Locations to the west of the Plateau will be a few degrees warmer but areas of frost are still expected to develop. TNZ009>011-029>034-063>066-077>080-300500- /O.CON.KOHX.FZ.W.0008.171030T0500Z-171030T1400Z/ Macon-Clay-Pickett-Trousdale-Smith-Jackson-Putnam-Overton- Fentress-Cannon-De Kalb-White-Cumberland-Coffee-Warren-Grundy- Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Woodbury, Smithville, Sparta, Crossville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 219 PM CDT Sun Oct 29 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...Locations across the Cumberland Plateau will see widespread temperatures of 30 to 32 degrees. * IMPACTS...Sensitive outdoor vegetation may be killed by the freezing temperatures. * GEOGRAPHIC AREA...the freeze warning includes that area of Middle Tennessee along and to the east of a Lafayette to Smithville to Manchester line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ007-008-026>028-059>062-075-095-300500- /O.CON.KOHX.FR.Y.0004.171030T0500Z-171030T1400Z/ Robertson-Sumner-Cheatham-Davidson-Wilson-Williamson-Maury- Marshall-Rutherford-Bedford-Giles- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, and Pulaski 219 PM CDT Sun Oct 29 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...Locations across central portions of Middle Tennessee will see temperatures drop down into the mid 30s for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged by the frost. * GEOGRAPHIC AREA...the frost advisory is in effect for that portion of Middle Tennessee to the west of a Lafayette to Smithville to Manchester line and to the east of an Adams to Fairview to Pulaski line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
671 WWUS74 KOHX 300135 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 835 PM CDT Sun Oct 29 2017 ...A Freeze Warning is in effect from Midnight tonight through Monday morning for the Cumberland Plateau... ...A Frost Advisory is in effect from Midnight tonight through Monday morning for the rest of Middle Tennessee... .Temperatures on the Cumberland Plateau should fall to and just below freezing for several hours tonight. Locations to the west of the Plateau will be a few degrees warmer but areas of frost are still expected to develop. TNZ009>011-029>034-063>066-077>080-301400- /O.CON.KOHX.FZ.W.0008.171030T0500Z-171030T1400Z/ Macon-Clay-Pickett-Trousdale-Smith-Jackson-Putnam-Overton- Fentress-Cannon-De Kalb-White-Cumberland-Coffee-Warren-Grundy- Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Woodbury, Smithville, Sparta, Crossville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 835 PM CDT Sun Oct 29 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...Locations across the Cumberland Plateau will see widespread temperatures of 30 to 32 degrees. * IMPACTS...Sensitive outdoor vegetation may be killed by the freezing temperatures. * GEOGRAPHIC AREA...the Cumberland Plateau. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ005-006-023>025-056>058-093-094-301400- /O.EXA.KOHX.FR.Y.0004.171030T0500Z-171030T1400Z/ Stewart-Montgomery-Houston-Humphreys-Dickson-Perry-Hickman-Lewis- Wayne-Lawrence- Including the cities of Dover, Clarksville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Linden, Lobelville, Centerville, Hohenwald, Clifton, Waynesboro, and Lawrenceburg 835 PM CDT Sun Oct 29 2017 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... The National Weather Service in Nashville has issued a Frost Advisory, which is in effect from midnight tonight to 9 AM CDT Monday. * TEMPERATURE...Locations across central portions of Middle Tennessee will see temperatures drop down into the mid 30s for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged by the frost. * GEOGRAPHIC AREA...the Frost Advisory is in effect for areas west of the Cumberland Plateau. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ TNZ007-008-026>028-059>062-075-095-301400- /O.CON.KOHX.FR.Y.0004.171030T0500Z-171030T1400Z/ Robertson-Sumner-Cheatham-Davidson-Wilson-Williamson-Maury- Marshall-Rutherford-Bedford-Giles- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, and Pulaski 835 PM CDT Sun Oct 29 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...Locations across central portions of Middle Tennessee will see temperatures drop down into the mid 30s for several hours. * IMPACTS...Sensitive outdoor vegetation may be damaged by the frost. * GEOGRAPHIC AREA...the Frost Advisory is in effect for areas west of the Cumberland Plateau. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ 06
089 WWUS74 KOHX 300537 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1237 AM CDT Mon Oct 30 2017 ...A Freeze Warning is in effect now through 9 AM CDT this morning for All of Middle Tennessee... .Temperatures across all of Middle Tennessee are at or below freezing presently. Temperatures should continue at or below freezing for at least a few hours. Widespread frost is expected to develop. TNZ005>008-023>028-056>062-075-093>095-301400- /O.UPG.KOHX.FR.Y.0004.000000T0000Z-171030T1400Z/ /O.EXA.KOHX.FZ.W.0008.000000T0000Z-171030T1400Z/ Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Davidson-Wilson-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Bedford-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 1237 AM CDT Mon Oct 30 2017 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT THIS MORNING... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect until 9 AM CDT this morning. The Frost Advisory is no longer in effect. * TEMPERATURE...Locations across central portions of Middle Tennessee will see temperatures drop down into the lower 30s for a few hours. * IMPACTS...Sensitive outdoor vegetation may be killed by the freezing temperatures. * GEOGRAPHIC AREA...the Freeze Warning is now in effect for areas west of the Cumberland Plateau. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ009>011-029>034-063>066-077>080-301400- /O.CON.KOHX.FZ.W.0008.000000T0000Z-171030T1400Z/ Macon-Clay-Pickett-Trousdale-Smith-Jackson-Putnam-Overton- Fentress-Cannon-De Kalb-White-Cumberland-Coffee-Warren-Grundy- Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Woodbury, Smithville, Sparta, Crossville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 1237 AM CDT Mon Oct 30 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...Locations across the Cumberland Plateau will see widespread temperatures of 30 to 32 degrees. * IMPACTS...Sensitive outdoor vegetation may be killed by the freezing temperatures. * GEOGRAPHIC AREA...the Cumberland Plateau. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 31
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:37 AM CDT, 1 minute earlier.
Area forecast discussion, Oct 29, 3:37 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Nashville TN 337 AM CDT Sun Oct 29 2017 .DISCUSSION... .SHORT TERM... (Today thru Tues) Large shield of cloudiness currently stretches from northern AL northward across much of Tennessee. The cloudiness extends northward into MI and WI as well. Current temps are in the 35 to 40 range. The western edge of the cloudiness clovers all but the far southwestern portions of Tennessee. Partial clearing might still commence over western areas over the next few hours. Thus, have elected to allow the frost advisory to continue as scheduled. For today, decreasing cloudiness and cool/cold conditions will be the general theme. With the clouds decreasing from west to east, high temperatures will only warm to near 40 Plateau, to near 50 west. The upper trough will be moving east, but the rebounding heights will be slow to occur. For tonight, clear skies would ordinarily mean a real good chance for freezing temps, given the highs in the 40s for the previous day. However, the fly in the ointment will be a developing dry frontal boundary off to our northwest. Southwesterly wind flow in the lower levels will elevate overnight, particularly across western areas. This will keep the atmosphere stirred up and limit radiational effects. To the east however, a closer look does reveal sfc ridging and lighter winds over east TN. After working up the temperature grids, I have decided to include a freeze warning for the Plateau, a frost advisory for central areas, and nothing for the western third of the area. Temperatures by Monday morning will range from 30 to 32 across the Plateau, 33 to 36 for central areas, and 37 to 40 across the western third of the mid state. Moving on, the aforementioned cold front will work across the area on Monday. Again though, the fropa will be uneventful as no precipitation is expected. Look for pcldy skies and not as cold for Mon nt with lows generally in the upper 30s. Clouds will increase on Tuesday as the boundary to our south works back to the north as a warm front, and gulf moisture starts to return. .LONG TERM... (Wed thru Sat) The stage will be set for a gulf moisture advection pattern to become established thru the remainder of the work week and into the first part of the upcoming weekend. An approaching sfc front on Fri from the upper portions of the mid MS river valley region will move northward as a warm front on Saturday into southern portions of the Ohio River Valley Region. This warm front will then continue pushing northward into central portions of the Ohio River Valley Region. This will be the only sfc feature of significant note to potentially influence the mid state's wx pattern next week. The expected development of swly flow aloft, as a longwave upper level trough pushes out the western contiguous U.S. and into eastern portions, interacting with available moisture, is expected to occur thru at least thru Thu night. A more zonal pattern aloft should prevail on Fri into Sat across much of the contiguous U.S. With all these ingredients in place, this wx pattern should support the passage of a series of upper level disturbances across the mid state region. This will result in intervals of scattered to numerous light shwrs thru Sat across the mid state region. There could just be enough instability during the daylight hours on Thu and Fri to support the development of iso tstms also. A more defined upper level shortwave passage is expected during the day on Sat resulting in enhanced lifting and instability dynamics capable of supporting sct tstm development across the mid state region. Taking a quick look at the wx for the second half of the upcoming weekend shows that isolated to scattered light showers will be possible Sat night into Sun. As for temps, afternoon high temps on Wed should remain a few degrees below seasonal normal values, ranging from the upper 50s to lower 60s. As additional moisture moves into the mid state region, mild overnight lows mainly in the lower 50s are expected on Wed night. Afternoon high temps on Thu afternoon will be around seasonal normal values, in the upper 60s to around 70, mid 60s Cumberland Plateau Region. With this continued moisture advection scenario, overnight lows on Thu night are expected to be mainly be in the mid 50s. Highs on Fri afternoon are expected to be once again around seasonal normal values, mainly in the upper 60s to around 70. Fri night lows will continue to be mild spanning the mid 50s. Sat afternoon highs will be similar to those experienced on Thu and Fri afternoons. Taking a quick look at the second half of the upcoming weekend shows that temps should once again become seasonably mild. && .AVIATION... 06Z TAF DISCUSSION. MVFR cigs will continue to linger around the area overnight, especially at KCSV. VFR conditions look to move in for the remainder of the day at KCKV, KBNA, and KMQY by mid morning, and by the afternoon for KCSV. Northwest winds between 5 and 10 knots overnight will pick up slightly to have gusts around 15 knots during the day. && .PRELIMINARY POINT TEMPS/POPS... Nashville 49 36 65 39 56 / 0 0 0 10 10 Clarksville 50 37 62 36 54 / 0 0 10 10 10 Crossville 40 30 59 38 54 / 0 0 0 10 10 Columbia 50 36 66 38 58 / 0 0 0 10 10 Lawrenceburg 49 35 66 39 58 / 0 0 0 10 10 Waverly 50 37 62 37 55 / 0 0 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Freeze Warning from midnight tonight to 9 AM CDT Monday FOR Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Grundy-Jackson- Macon-Overton-Pickett-Putnam-Smith-Trousdale-Van Buren-Warren- White. Frost Advisory from midnight tonight to 9 AM CDT Monday FOR Bedford-Cheatham-Davidson-Giles-Marshall-Maury-Robertson- Rutherford-Sumner-Williamson-Wilson. Frost Advisory until 9 AM CDT this morning FOR Dickson-Hickman- Houston-Humphreys-Lawrence-Lewis-Montgomery-Perry-Stewart-Wayne. && DISCUSSION......21 AVIATION........31
Hazardous weather outlook, Oct 28, 8:48 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 848 PM CDT Sat Oct 28 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-300200- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 848 PM CDT Sat Oct 28 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight. Frost development is possible tonight between 4 am and 9 am for counties west of I-65, closest to the Tennessee River. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A freeze watch has been issued for Sunday night and into Monday morning. Locations east of I-65 should experience temperatures below freezing for a few hours. Frost will be widespread across Middle Tennessee. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 27
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 8:27 PM CDT | Frost Advisory | OHX | Dickson, Hickman, Houston, Humphreys, Lawrence, Lewis and 4 more | 13 hr |
| Oct 29, 3:38 AM CDT | Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 29 hr |
Nearby
Frost Advisories in Tennessee, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.